Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The theory of operations on binary relations


Author: T. Tamura
Journal: Trans. Amer. Math. Soc. 120 (1965), 343-358
MSC: Primary 20.92; Secondary 08.00
DOI: https://doi.org/10.1090/S0002-9947-1965-0209375-3
Erratum: Trans. Amer. Math. Soc. 134 (1968), 383.
Erratum: Trans. Amer. Math. Soc. 123 (1966), 273.
MathSciNet review: 0209375
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Birkhoff, Lattice theory, rev. ed., Amer. Math. Soc. Colloq. Publ. Vol. 25, Amer. Math. Soc., Providence, R. I., 1948. MR 0029876 (10:673a)
  • [2] R. H. Bruck, A survey of binary systems, Springer, Berlin, 1958. MR 0093552 (20:76)
  • [3] A. H. Clifford and G. B. Preston, Algebraic theory of semigroups, Math. Survey No. 7, Amer. Math. Soc., Providence, R. I., 1961. MR 0132791 (24:A2627)
  • [4] N. Kimura, On some existence theorems on multiplicative system 1, greatest quotient, Proc. Japan Acad. 34 (1958), 305-309. MR 0102567 (21:1358a)
  • [5] O. Ore, Some studies on closure relations, Duke Math. J. 10 (1943), 761-785. MR 0009595 (5:170c)
  • [6] M. Petrich, The maximal semilattice decomposition of a semigroup, Bull. Amer. Math. Soc. 66 (1963), 342-344. MR 0147569 (26:5084)
  • [7] G. B. Preston, Congruences on completely 0-simple semigroups, Proc. London Math. Soc. 11 (1961), 557-576. MR 0132792 (24:A2628)
  • [8] T. Tamura and N. Kimura, On decompositions of a commutative semigroup, Kōdai Math. Sem. Rep. 4 (1954), 182-225. MR 0067106 (16:670f)
  • [9] -, Existence of greatest decomposition of a semigroup, Kōdai Math. Sem. Rep 7 (1955), 83-84. MR 0080102 (18:192b)
  • [10] T. Tamura, Notes on finite semigroups and determination of semigroups of order 4, J. Gakugei Tokushima Univ. 5 (1954), 17-27. MR 0069813 (16:1085c)
  • [11] -, All semigroups of order at most 5, J. Gakugei Tokushima Univ. 6 (1955). 19-39. MR 0078377 (17:1184c)
  • [12] -, The theory of construction of finite semigroups 1, Osaka Math. J. 8 (1956), 243-261. MR 0083497 (18:717e)
  • [13] -, Operations on binary relations and their applications, Bull. Amer. Math. Soc. 70 (1964), 113-120. MR 0159892 (28:3108)
  • [14] M. Yamada, On the greatest semilattice decomposition of a semigroup, Kōdai Math. Sem. Rep. 7 (1955), 59-62. MR 0074428 (17:584c)
  • [15] A. H. Clifford, Semigroups admitting relative inverses, Ann. of Math. 42 (1941), 1037-1049. MR 0005744 (3:199c)
  • [16] D. McLean, Idempotent semigroups, Amer. Math. Monthly 61 (1954), 110-113. MR 0060505 (15:681a)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.92, 08.00

Retrieve articles in all journals with MSC: 20.92, 08.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0209375-3
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society